Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 219, NWS Springfield, MO

September 8, 2007Greene County, Missouri

NWS Springfield, MO issued this flash flood warning at Sep 8, 2007, 4:39 AM CDT for Greene County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2007, 4:39 AM CDT (09:39 UTC)
Expired
Sep 8, 2007, 11:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Greene County, MO

The radar

The Springfield radar (KSGF), 11 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 5:00 AM CDTFLASH FLOODSpringfield, MOWEST BYPASS BETWEEN DIVISION AND CHESTNUT FLOODED WITH A FOOT OF WATER
Sep 8, 8:40 AM CDTFLASH FLOOD6 S Springfield, MOAT SCENIC AND WILSON CREEK WATER OUT OF BANKS AND FLOODING LOW AREAS
Sep 8, 8:40 AM CDTFLASH FLOOD7 Se Springfield, MOWATER ACROSS ROAD AT WARD BRANCH AND BUENA VISTA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1701 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 080941
FFWSGF
MOC077-081600-
/X.NEW.KSGF.FF.W.0219.070908T0939Z-070908T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 AM CDT SAT SEP 8 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1100 AM CDT.

* AT 435 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. ONE TO TWO INCHES OF RAINFALL HAS FALLEN OVER         
  PORTIONS OF THE WARNED AREA SO FAR THIS MORNING. AN INTENSE BAND   
  OF RAINFALL WILL MOVE OVER THE WARNED AREA THROUGH 800 AM AND      
  RESULT IN AN ADDITIONAL ONE TO FOUR INCHES OF RAIN.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  BATTLEFIELD...REPUBLIC...SPRINGFIELD...STRAFFORD...ASH GROVE...FAIR
  GROVE...WALNUT GROVE AND WILLARD.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3743 9307 3709 9308 3708 9363 3742 9362

$$

GAGAN
2 follow-up statements
000 
WGUS73 KSGF 081332
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 AM CDT SAT SEP 8 2007

MOC077-081600-
/X.CON.KSGF.FF.W.0219.000000T0000Z-070908T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-
831 AM CDT SAT SEP 8 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
GREENE COUNTY...

AT 827 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATES THAT BETWEEN ONE AND THREE INCHES OF RAIN 
HAS FALLEN OVER THE WARNED AREA. RAINFALL WILL CONTINUE THROUGH THE 
MORNING HOURS WITH AN ADDITIONAL ONE TO THREE INCHES OF RAIN 
POSSIBLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BATTLEFIELD...REPUBLIC...SPRINGFIELD...STRAFFORD...ASH GROVE...FAIR 
GROVE...WALNUT GROVE AND WILLARD.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3743 9307 3709 9308 3708 9363 3742 9362

$$

GAGAN
000 
WGUS73 KSGF 081551
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 AM CDT SAT SEP 8 2007

MOC077-081602-
/X.EXP.KSGF.FF.W.0219.000000T0000Z-070908T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-
1052 AM CDT SAT SEP 8 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 AM CDT FOR GREENE
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3743 9307 3709 9308 3708 9363 3742 9362

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 2:45 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Sep 8, 2:45 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 AM CDT SAT SEP 8 2007

.DISCUSSION...
FLASH FLOODING WILL REMAIN A THREAT THROUGH THE WEEKEND. RECENT
HEAVY RAINS HAVE ALREADY CAUSED PERIODS OF FLASH FLOODING IN THE
FORECAST AREA. DUE TO THE SATURATED SOIL...TOPOGRAPHY...HIGH
PRECIPITABLE WATER VALUES AND THE LIKELIHOOD FOR ADDITIONAL HEAVY
RAIN...MORE FLASH FLOODING IS LIKELY TODAY AND TOMORROW IN THE
FORECAST AREA. THE FLASH FLOOD WATCH FOR THE ENTIRE COUNTY WARNING
AREA WILL REMAIN IN EFFECT UNTIL NOON SUNDAY.

THE HEAVIEST RAIN THIS MORNING HAS BEEN DEVELOPING ALONG AN 850 MB
FRONT IN NORTHERN OKLAHOMA. THIS FRONT HAS SLOWLY BEEN DRIFTING
NORTHWARD. A SURFACE COLD FRONT CURRENTLY EXTENDS FROM NEAR ST LOUIS
TO NEAR SPRINGFIELD TO NEAR TULSA AND IS SLOWLY MOVING
SOUTHEASTWARD. ALONG THIS FRONT SCATTERED SHOWERS AND THUNDERSTORMS
HAVE BEEN DEVELOPING BUT THE MORE IMPRESSIVE RAINFALL HAS BEEN
OCCURRING ALONG THE 850 MB FRONT IN OKLAHOMA.

THE CHALLENGES WITH THE FORECAST ARE WHERE AND WHEN THE HEAVIEST
RAINFALL WILL OCCUR AND HOW MUCH. MODELS SUGGEST THE COLD FRONT WILL
STALL TODAY IN SOUTHERN MISSOURI AND CONTINUE TO PROVIDE A FOCUSING
MECHANISM FOR ADDITIONAL DEVELOPMENT OF SHOWERS AND STORMS.
MEANWHILE...MODELS SUGGEST A CONTINUING NORTHWARD DRIFT OF THE 850
MB FRONT TO NEAR THE NORTHERN OKLAHOMA STATE LINE...PROVIDING
ANOTHER FOCUSING MECHANISM FOR SHOWERS AND STORMS TO DEVELOP.

THE POSITION OF THESE FEATURES GIVES CONFIDENCE IN THE HEAVIEST RAIN
FALLING IN SOUTHERN MISSOURI AND SOUTHEAST KANSAS TODAY AND TONIGHT
WITH LIGHTER AMOUNTS IN CENTRAL MISSOURI. THE RISK OF FLASH FLOODING
WILL BE HIGH IN SOUTHEAST KANSAS AND SOUTHWEST MISSOURI DUE TO THE
TRAINING OF SHOWERS AND STORMS...OVERRUNNING TROPICAL MOISTURE WITH
PRECIPITABLE WATER VALUES OVER 2 INCHES...SATURATED SOILS AND
ADDITIONAL LIFT FROM UPPER LEVEL DISTURBANCES RIDING ALONG THE 850
MB FRONT. RAINFALL AMOUNTS OF 4 TO 8 INCHES WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.

CHANCES FOR RAIN WILL CONTINUE AS A STRONGER COLD FRONT MOVES
THROUGH THE AREA SUNDAY AND MONDAY AND AN UPPER TROUGH PASSES
THROUGH THE AREA ON TUESDAY. FOLLOWING THE PASSAGE OF THIS UPPER
TROUGH...DRY AND COOLER AIR MOVES INTO THE AREA DURING THE MIDDLE OF
NEXT WEEK. THIS DRIER AND COOLER AIR WILL PUT AN END TO THE THREAT
OF HEAVY RAIN AND FLOODING.

ANGLE

&&

.AVIATION...

FOR THE 0600 UTC KSGF/KJLN TAFS...A THUNDERSTORM COMPLEX CONTINUES
TO EVOLVE OVER NORTHEAST KS AHEAD OF A COLD FRONT. A STRONG LOW
LEVEL 850MB FLOW SHOULD CONTINUE TO FEED INTO THE AREA OF
STORMS...AND WE SHOULD SEE DEVELOPMENT SOUTH AND SOUTHEAST THROUGH
THE NIGHT. SFC WINDS REMAIN FAIRLY GUSTY WITH SUSTAINED 15 KTS AT
KSGF/KJLN...AND PROGGED SOUNDINGS ARE FAIRLY WELL MIXED...SO DECIDED
NOT INCLUDE LOW LEVEL WIND SHEAR ATTM. TAFS SHOULD START OUT FAIRLY
BENIGN/VFR DURING THE OVERNIGHT PERIOD...BUT LOWER MVFR/LOW END VFR
CEILINGS SHOULD START TO AFFECT THE AREA BY FRI MORNING WITH
SHOWERS/THUNDERSTORMS BECOMING MORE NUMEROUS AS THE MORNING
PROGRESSES. PROGGED SOUNDINGS DONT FULLY SATURATE THE LOWER
LEVELS...SO AM RELUCTANT TO GO INTO THE IFR CATEGORY FOR ANY LENGTH
OF TIME FRI...BUT HEAVIER AREAS OF RAIN WILL LIKELY PRODUCE PERIODS
OF IFR VISIBILITY AND CEILINGS. THE POTENTIAL EXISTS FOR ADDITIONAL
CHANCES OF RAIN FRI NIGHT INTO THE WEEKEND WITH A FRONT BECOMING
STALLED OVER SOUTHERN MO/AR BORDER AREA. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH SOUTHWEST AND CENTRAL MISSOURI UNTIL NOON
SUNDAY.
KS...FLASH FLOOD WATCH SOUTHEAST KANSAS UNTIL NOON SUNDAY.
&&
Hazardous weather outlook, Sep 7, 9:00 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CDT FRI SEP 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
900 PM CDT FRI SEP 7 2007

...HEAVY RAIN WITH POTENTIAL FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT ALONG AND
AHEAD OF A SLOW MOVING COLD FRONT...MAINLY OVER SOUTHERN MISSOURI.
BECAUSE OF A TROPICAL-LIKE ATMOSPHERE IN PLACE OVER THE
REGION...AREAS OF HEAVY RAIN WILL BE POSSIBLE...MAINLY SOUTH OF
INTERSTATE 44. SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE COLD FRONT WILL STALL AND MEANDER OVER SOUTHERN MISSOURI DURING
THE WEEKEND. AS TROPICAL MOISTURE OVERRIDES THE FRONT...SEVERAL
PERIODS OF HEAVY RAINFALL ARE EXPECTED TO DEVELOP.  THIS WILL LIKELY
LEAD TO FLASH FLOODING...ESPECIALLY OVER SOUTHERN MISSOURI...THROUGH
SUNDAY. SOME LOCALIZED AREAS COULD SEE UP TOTAL RAINFALL
ACCUMULATIONS UP TO A FOOT BY THE END OF THE WEEKEND.

LOCATIONS ALONG THE ELK...SPRING...AND JAMES RIVERS AND SHOAL CREEK
WILL BE SUSCEPTIBLE TO FLOODING.

ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING A CHANCE
FOR THUNDERSTORMS ON MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF FLOODING AND ROAD
CLOSURES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/DSA

In the hours before

Local storm report, Sep 8, 4:28 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 AM CDT SAT SEP 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     FLASH FLOOD      1 E AVILLA              37.20N 94.11W
09/08/2007                   JASPER             MO   AMATEUR RADIO

            HIGHWAY 96 IMPASSABLE JUST EAST OF AVILLA.

0411 AM     FLASH FLOOD      GOLDEN CITY             37.39N 94.09W
09/08/2007                   BARTON             MO   LAW ENFORCEMENT

            HIGHWAY 126 WEST OF GOLDEN CITY IS CLOSED. WALNUT AND 160
            IN GOLDEN CITY IS UNDER SEVERAL FEET OF WATER. 126 AND
            70TH STREET IN GOLDEN CITY IS CLOSED.

0411 AM     FLASH FLOOD      CARTHAGE                37.18N 94.31W
09/08/2007                   JASPER             MO   AMATEUR RADIO

            INTERSECTION OF FAIRVIEW AND LAUREL IS UNDER WATER.

0415 AM     FLASH FLOOD      CARTHAGE                37.18N 94.31W
09/08/2007                   JASPER             MO   LAW ENFORCEMENT

            COUNTY ROAD 140 AND NUTMEG IS UNDERWATER AND IMPASSABLE.
            WATER IS OVER THE ROADWAYS AT HIGHWAY 71 AND CIVIL WAR AS
            WELL AS COUNTY ROAD 150 AND LOCUST.

0415 AM     FLASH FLOOD      MOUNT VERNON            37.10N 93.82W
09/08/2007                   LAWRENCE           MO   LAW ENFORCEMENT

            HIGHWAY 97 ONE MILE NORTH OF HIGHWAY 96 IS FLOODED AND
            IMPASSABLE. SEVERAL STREETS IN MOUNT VERNON ARE FLOODED.

&&

GAGAN
Local storm report, Sep 8, 4:29 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 AM CDT SAT SEP 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     FLASH FLOOD      3 SW LOCKWOOD           37.35N 93.99W
09/08/2007                   DADE               MO   LAW ENFORCEMENT

            N HIGHWAY 2.5 MILES SOUTH OF 160 CLOSED WITH SEVERAL FEET
            OF WATER OVER ROAD

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:59 PM CDTFlash Flood WarningSGFPhelps6 hr
Sep 7, 9:54 PM CDTAreal Flood WarningSGFBenton, Camden, Morgan11 hr
Sep 8, 1:55 AM CDTAreal Flood WarningSGFPhelps7 hr
Sep 8, 2:01 AM CDTFlash Flood WarningSGFBarton, Dade, Jasper, Lawrence12 hr
Sep 8, 3:35 AM CDTFlash Flood WarningSGFPhelps, Pulaski6 hr
Sep 8, 4:54 AM CDTFlash Flood WarningSGFNewton9 hr
Sep 8, 5:44 AM CDTRiver Flood WarningSGFJasper38 hr
Sep 8, 8:02 AM CDTFlash Flood WarningSGFPolk6 hr
Sep 8, 8:12 AM CDTRiver Flood WarningSGFJasper54 hr
Sep 8, 8:45 AM CDTFlash Flood WarningSGFShannon5 hr
Sep 8, 12:34 PM CDTFlash Flood WarningSGFStone7 hr
Sep 8, 2:06 PM CDTFlash Flood WarningSGFShannon6 hr
Sep 8, 2:21 PM CDTAreal Flood WarningSGFBarton, Dade, Jasper, Lawrence, Newton, Polk6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.